MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 244-23-11
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 200-02-32 - three peg patella 32mm 1244919; 204-04-32 - trapezoid tibial tray sz 3f/2t 1254677; 244-03-03 - optetrak asy hi-flex ps cem fem, sz 3, right 1245817.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2008.Approximately 10 years after the initial procedure the patient had a right knee revision on 30 jun 2018.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a coordinated action in alachua county with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be determined from the available information but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to revision.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as no images or radiographs were provided, relevant clinical information was not provided, and the devices were not available for evaluation.H6: corrected medical device, component, and investigation clinical codes.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL
Manufacturer Contact
miguel sosa
MDR Report Key18365811
Report Number1038671-2023-03041
Device Sequence Number18146337
Product Code JWH
UDI-Device Identifier10885862064004
UDI-Public10885862064004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2013
Device Catalogue Number244-23-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date10/22/2024
Date Device Manufactured05/19/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0020-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown